|Table of Contents|

Asymptotic Equivalence of Nonlinear Parametric Systems with a Small Parameter(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1998年03期
Page:
89-92
Research Field:
Publishing date:

Info

Title:
Asymptotic Equivalence of Nonlinear Parametric Systems with a Small Parameter
Author(s):
Wei Jingsheng Zhu Shunrong ①
Mathematical Teaching Office, East China Institute of Metallurgy, Ma Anshan 243002)
Keywords:
asymptot ic equivalence non-linear parametr ic method of meanvalue fix ed-point
PACS:
O175.14
DOI:
-
Abstract:
T he pro blem of asympto tic equivalence betw een tw o sy stems of O. D. E has been co nsidered in this paper. We are interested in establishing asymptot ic r elat ionships betw een the so lut ions of systems dx dt = f ( t , x , K* ( C, E) , E) and dy dt = f ( t , y , W( t , y , E) , E) + g ( t , y , W( t, y , E) , E) .

References:

1 Halla n T G. Asympt octic equivalence of o rdinary differ entinal equatio ns. J Differ ent inal Equations, 1973, 14∶419~427
2 Br auer F,Wong J S W. On the asympt otic r elat ionships betw een solutio ns o f t wo sy st ems o f ordinar y differ ential equation. J differential equatio ns, 1969, 6∶527~543
3 Br auer F, Strause A. Per turbatio ns o f no nlinear sy stems o f differential equations , Ⅲ. J Math Anal Appl, 1970, 31∶37~48
4 Alekseev V M . An estima te for pert ur batio n of the solutio ns o f o rdinar y differ ential equations. Vestnic Mo skov U niv. Ser I M ath Mech, 1961, 2∶28~36
5 ?Â?Ì?¿??À? ??. ??ÄÀμ ÅÃÂ?μ¿?¿?Ñ ? ÁÂÈ?±μ¿Í Ç ¹±μ±É±Ç. ? ¿±Å?±1986∶220~248

Memo

Memo:
-
Last Update: 2013-03-29